# SDR HEEA954672

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- System (JASC): 6220 · Main Rotor Head
- Part: Washer
- Part number: 206010110105
- Condition: Deteriorated
- Location: M/R Thrust
- Part time: 1,150 hours
- Component: 206011100150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE LOAD ON PLUGS CAUSING MATERIAL TO DETERIORATE. PARTS SCRAPPED LOCALLY.  APPLIED LOWER TORQUE ON ADJUSTING SCREWS AND LOWERED PRELOAD ON THRUST PLUGS.
